# SDR 01FDEA00145

- Difficulty date: February 19, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N416FE
- Make and model: Airbus A310-222
- Aircraft serial: 288
- Aircraft time: 32,612 hours, 16,048 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH RECD SLAT FAULT AS HANDLE WAS MOVED TO EXTEND SLATS.  RECYCLED, NO HELP.  BOTH SFCC 1 & 2 SHOW JAM ON SLATS.  SFCC''S RESET FLAPS AND SLAT CYCLED.  NO FURTHER FAULTS.  JACK SCREWS SERVICED PER IAW AMM 12-13-27-0 PG 30.  NO EVIDENCE OF WATER CONTAMINATION.
